Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Algebraic groups with square-integrable representations


Author: Nguyen Huu Anh
Journal: Bull. Amer. Math. Soc. 80 (1974), 539-542
MSC (1970): Primary 22E45; Secondary 43A80
DOI: https://doi.org/10.1090/S0002-9904-1974-13486-5
MathSciNet review: 0340482
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. H. Anh, Prehomogeneous vector space defined by a semi-simple algebraic group, Bull. Amer. Math. Soc. (to appear). MR 367081
  • 2. Harish-Chandra, The discrete series for semi-simple Lie groups. II. Explicit determination of the characters, Acta Math. 116 (1966), 1-111. MR 36 #2745. MR 219666
  • 3. Harish-Chandra, Invariant eigendistributions on a semi-simple Lie group, Trans. Amer. Math. Soc. 119 (1965), 457-508. MR 31 #4862d. MR 180631
  • 4. J. Dixmier, Représentations induites holomorphes des groupes résolubles algébriques, Bull. Soc. Math. France 94 (1966), 181-206. MR 34 #7724. MR 207911
  • 5. G. W. Mackey, Unitary representations of group extensions. I, Acta Math. 99 (1958), 265-311. MR 20 #4789. MR 98328
  • 6. J. A. Wolf and C. C. Moore, Square-integrable representations of nilpotent groups, Proc. Sympos. Pure Math., vol. 26, Amer. Math. Soc. Providence, R.I., 1973, pp. 239-244. MR 333072
  • 7. L. Pukánszky, Leçon sur les représentations des groupes, Monographies de la Société Mathématique de France, no. 2, Dunod, Paris, 1967. MR 36 #311. MR 217220

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22E45, 43A80

Retrieve articles in all journals with MSC (1970): 22E45, 43A80


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13486-5

American Mathematical Society